# SDR IPXA2023122327958

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 68,827 hours, 23,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* AFT SIDE OF MAIN CARGO DOOR FRAME HAS DAMAGE***SM10/LMX0*** FOUND DAMAGE TO BE TO MAIN CARGO LOWER AND UPPER SEAL DEPRESSORS. ACCOMPLISHED INTERIM REPAIR AND DEFERRED PER SREO-8088-REQ001.
